# SDR AALA202409305721

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 35,056 hours, 15,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shim
- Part number: 147A56761
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOORBEAM SHIMS AT STA 947, FROM S17L TO S17R WORN. REPLACED FLOORBEAM SHIMS PER EA 358098.
